# SDR COMA0010392

- Difficulty date: November 10, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,193 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Part number: 12037024001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,193 hours, 22,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 161-01Z THE CARGO COMPARTMENT ENTRY THRESHOLD BUTTSTRAP WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPLACED I/A/W EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3661-3, IR, 6-12-00.
